# SDR YENA20151002443

- Difficulty date: October 2, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 46,244 hours, 16,381 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2030AD13
- Part serial: 56008932
- Condition: Failed
- Part time: 35,562 hours, 12,595 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, RECEIVED ECAM FOR NAV ADR DISAGREE.  AIRSPEED NORMAL; TS ADR3 FAULT ON PFR IAW TSM34-*-13-00-810-827A, R & R ADIRU 3 IAW AMM 31-12-34.  BITE CHECK OF ADIRU 3 NORMAL.
